Is it normal for my hands, face, and legs to go numb when i dont take my xnax? Also i have seen one of my friends have a seizure from not haveing his xnax, and im terrified that it may happen to me one day!!! can anyone give me some pointers or help me w my ? 's
I still take Xanax but my own psychiatrist told me if I were to ever wean off of it, you have to do so by only going down by 1/4 of a pill at a time for at least one week or more.
I did drop down one less pill but had to follow those directions or she told me I could end up having seizures.
Please contact your doctor as you should never just go off it entirely at once.
I'm worried about what could happen to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2010 • 2 answers
Posted 1 Oct 2010 • 1 answer
Posted 17 Jun 2011 • 3 answers
Posted 31 Oct 2011 • 1 answer
Posted 19 Jan 2012 • 3 answers